# SDR DALA2019091605371

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 58,897 hours, 19,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 1268668) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:38D / ACARS TEXT: FRC33520138D / INTERIOR. CORRECTIVE ACTION: RESECURED LOOSE WIRE AND BOX TO SEAT AT 38D. WORK PERFORMED PER AMM 33-51.
